# SDR AALA20151012006

- Difficulty date: October 12, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 48,886 hours, 19,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1474A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 727B, LBL 24.75 SEAT TRACK FOUND TO HAVE CRACK IN THE 3 ATTACH FASTENER HOLES.  REPAIRED CRACKED FASTENER HOLES IAW EA 255071.
